MathSciNet Relay Station
MathSciNet bibliographic data
MR1005084 32F20 (32A25 32F15 35N15)
Shaw, Mei-Chi Optimal Hölder and $L^p$ estimates for $\overline\partial_b$ on the boundaries of real ellipsoids in ${\bf C}^n$. Trans. Amer. Math. Soc. 324 (1991), no. 1, 213–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement